View : 47 Download: 0

Strict stationarity of AP(P) processes generated by nonlinear random functions with additive perturbations

Title
Strict stationarity of AP(P) processes generated by nonlinear random functions with additive perturbations
Authors
Lee, OS
Ewha Authors
이외숙
SCOPUS Author ID
이외숙scopus
Issue Date
1999
Journal Title
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
ISSN
0361-0926JCR Link
Citation
vol. 28, no. 11, pp. 2527 - 2537
Keywords
Markov chainergodicitygeometric ergodicity
Publisher
MARCEL DEKKER INC
Indexed
SCIE; SCOPUS WOS scopus
Abstract
Let {X-n} be a generalized autoregressive process of order p defined by X-n = phi(n)(Xn-p,...,Xn-1) + eta(n), where {phi(n)} is a sequence of i.i.d. random maps taking values on H, and {eta(n)} is a Sequence of i.i.d. random variables. Let H be a collection of Borel measurable functions on R-p to R. By considering the associated Markov process, we obtain sufficient conditions for stationarity, (geometric) ergodicity of {X-n}.
DOI
10.1080/03610929908832436
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE